# SDR SQ7A98282

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT LAKE CITY (AERO CORP) FLOOR BEAM AT STA 400 BL ZERO.  UPPER CAP WAS FOUND CORRODED BEYOND LIMITS.  N/R NR 128746.  W/O 060H1-0134.  (X)
